advertisement
Question
Posted by: Visitor | 2011/06/01

Bad breath

My husband is on medication for HBP and diabetes. There are times when his breath smells so bad and he farts a lot. Could this be the side effects of the medication or of the illness?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This is more a question for netdoc. I suppose it's possible, but more likely to be related to diet and poor oral hygiene. Meds that make one's mouth dry may promote bad breath.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/06/01

This is more a question for netdoc. I suppose it's possible, but more likely to be related to diet and poor oral hygiene. Meds that make one's mouth dry may promote bad breath.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement